# SDR DALA2019020600859

- Difficulty date: February 5, 2019
- Submitted: February 10, 2019
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 61,311 hours, 23,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT PASSENGERS IN EXIT ROWS BOTH SIDES REPORTED HEARING A SLAPPING SOUND WITH FEELING AT THEIR FEET NOTHING ABNORMAL OBSERVED FROM COCKPIT. REMOVED AND REPLACED INTERCOSTAL, CHANNEL SUPPORT AND AFT T-BRACKET PER AMM 53-51. INSTALLED NEW PANEL AT 194E PER AMM 53-51.
